MathSciNet Relay Station
MathSciNet bibliographic data
MR466325 (57 #6205) 20F05 (20F10)
Pride, Stephen J. The two-generator subgroups of one-relator groups with torsion. Trans. Amer. Math. Soc. 234 (1977), no. 2, 483–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement